ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

February 2007 , Volume 1 , Issue 1

Select all articles

Export/Reference:

Editorial
Marcus Greferath
2007, 1(1): i-ii doi: 10.3934/amc.2007.1.1i +[Abstract](967) +[PDF](53.2KB)
Cryptanalysis of the CFVZ cryptosystem
Joan-Josep Climent, Elisa Gorla and Joachim Rosenthal
2007, 1(1): 1-11 doi: 10.3934/amc.2007.1.1 +[Abstract](870) +[PDF](147.1KB)
Another look at generic groups
Neal Koblitz and Alfred Menezes
2007, 1(1): 13-28 doi: 10.3934/amc.2007.1.13 +[Abstract](1195) +[PDF](223.4KB)
New constructions of anonymous membership broadcasting schemes
Henk van Tilborg, Josef Pieprzyk, Ron Steinfeld and Huaxiong Wang
2007, 1(1): 29-44 doi: 10.3934/amc.2007.1.29 +[Abstract](996) +[PDF](211.7KB)
Double circulant codes from two class association schemes
Steven T. Dougherty, Jon-Lark Kim and Patrick Solé
2007, 1(1): 45-64 doi: 10.3934/amc.2007.1.45 +[Abstract](1182) +[PDF](233.0KB)
On blocking sets in projective Hjelmslev planes
Ivan Landjev
2007, 1(1): 65-81 doi: 10.3934/amc.2007.1.65 +[Abstract](958) +[PDF](246.3KB)
A new upper bound on the rate of non-binary codes
Yael Ben-Haim and Simon Litsyn
2007, 1(1): 83-92 doi: 10.3934/amc.2007.1.83 +[Abstract](870) +[PDF](160.6KB)
Duality between packings and coverings of the Hamming space
Gérard Cohen and Alexander Vardy
2007, 1(1): 93-97 doi: 10.3934/amc.2007.1.93 +[Abstract](989) +[PDF](118.4KB)
Gilbert-Varshamov type bounds for linear codes over finite chain rings
Ferruh Özbudak and Patrick Solé
2007, 1(1): 99-109 doi: 10.3934/amc.2007.1.99 +[Abstract](936) +[PDF](161.7KB)
s-extremal additive $\mathbb F_4$ codes
Evangeline P. Bautista, Philippe Gaborit, Jon-Lark Kim and Judy L. Walker
2007, 1(1): 111-130 doi: 10.3934/amc.2007.1.111 +[Abstract](899) +[PDF](229.8KB)
Codes in spherical caps
Alexander Barg and Oleg R. Musin
2007, 1(1): 131-149 doi: 10.3934/amc.2007.1.131 +[Abstract](766) +[PDF](255.8KB)
The ubiquity of order domains for the construction of error control codes
John B. Little
2007, 1(1): 151-171 doi: 10.3934/amc.2007.1.151 +[Abstract](816) +[PDF](270.6KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]